# SDR UALA2012032201844

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,705 hours, 13,010 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM80621
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE ELMS P310 CHANNEL MESSAGE.
